# SDR DLL17962777

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Condition: Failed
- Location: 3 R Door
- Component: 4566M37B046N
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT THE PBE AT 3R HAD IT'S RED INDICATOR EXPOSED OUTSIDE OF CASE.  THE PBE WAS REPLACED.
